MathSciNet Relay Station
MathSciNet bibliographic data
MR164375 60.65
Blackwell, David; Freedman, David The tail $\sigma $-field of a Markov chain and a theorem of Orey. Ann. Math. Statist. 35 1964 1291–1295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement